# SDR CA030915002

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,920 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 26620185
- Condition: Worn
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ROD CONNECTING THE LT AND RT FLAP BELLCRANKS WAS FOUND WORN WHERE IT PASSES OVER THE PASSENGER READING LIGHT MOUNTING BRACKET ON THE LT SIDE OF THE CABIN. TWO WEAR MARKS WERE NOTED. THE WEAR CORRESPONDING TO THE FLAP UP POSITION WAS THE DEEPEST WITH THE SECOND ONE AT BEING AT THE FULL DOWN FLAP SETTING. THE FLAP SYSTEM WAS DETERMINED TO BE INSTALLED AND RIGGED CORRECTLY BUT POSITIONING OF THE READING LIGHT BRACKET CAUSED INSUFFICIENT CLEARANCE
